Reply
 
LinkBack Thread Tools Search this Thread
Old Jan 2nd, 2008, 05:49 AM   11
jo27
Trying to conceive (TTC)
Active BnB Member
 
Join Date: May 2007
Location: Warrington
Posts: 778
I took this last month but my cycle went from 32 days to 39 days - could this have been the reason??? I'm a bit reluctant to carry on taking it don't really want my cycle being that long, Didn't experience any side effects though



Status: Offline
 
Old Feb 7th, 2008, 09:11 AM   12
Charliepops
Pregnant (Expecting)
Active BnB Member
 
Join Date: Jan 2008
Location: Spain
Posts: 371
Bumping up for HAYS to see x



 
Status: Offline
 
Old Mar 9th, 2008, 17:36 PM   13
Mrsh77
Trying to conceive (TTC)
Active BnB Member
 
Join Date: Mar 2008
Posts: 26
When should you take it? after O or all the time?



Status: Offline
 
Old Mar 26th, 2008, 06:50 AM   14
tansey
Mum (Mom)
BnB Spammer Elite
 
 
Join Date: Feb 2008
Location: Warwickshire
Posts: 22,463
I've just bought some and started taking it today CD3 (only just got it). Does anyone know if this is right? Don't you have to take vits for a while to see the effects anyway? So taking it for only part of the month wouldn't really work would it?



 
Status: Offline
 
Old Nov 8th, 2008, 12:49 PM   15
knitpicker
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Nov 2008
Location: Canada
Posts: 19
Hi,
I've just started taking B compound because I heard you shoud take B6 with an equal ammount of B12. I'm taking 100mg (one pill), and have my fingers crossed. So far all that is happening is that my pee is neon yellow (totally freaked me out first time I saw it, apparently it's normal), my pms symptoms have quadrupled in severity (even my cats are hidding from me), and I'm menstruating like it's going out of style.
Has anyone else had these side effects? Second, if I do become preggers do I continue taking B6? Anyone know?



Status: Offline
 
Old Nov 8th, 2008, 14:36 PM   16
Vestirse
Mum (Mom)
BnB Addict
 
 
Join Date: Oct 2008
Location: Nerdville - Silicon Valley
Posts: 5,588
You can continue, there is no harm. All the B-Vitamins are water soluble, so they come out in your pee. The neon yellow is common. If you are worried, just cut back your dosage. I cut back on mine and my pee is less neon now.



 
Status: Offline
 
Old Nov 9th, 2008, 11:17 AM   17
knitpicker
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Nov 2008
Location: Canada
Posts: 19
Thanks Vestirse. I was told to take 100 - 200mg because my LP is only 3 days (!), I really hope it helps.



Status: Offline
 
Old Nov 9th, 2008, 13:16 PM   18
Vestirse
Mum (Mom)
BnB Addict
 
 
Join Date: Oct 2008
Location: Nerdville - Silicon Valley
Posts: 5,588
Three days?! Yes, I would take the higher amount. I usually have 28 day cycles, but only an 11 day LP. I am now on 14DPO!!! Not sure if it's the B-Complex I'm taking or pregnancy. I'm hoping pregnancy of course. BTW, I'm on 50mg of all the B vitamins, so you can see a change even as little as that I think.



 
Status: Offline
 
Old Nov 9th, 2008, 14:50 PM   19
littlestar
Mum (Mom)
BnB Addict
 
 
Join Date: Aug 2008
Location: Nottingham, England
Posts: 3,328
I started taking vit b complex this cycle, as i was having long irregular cycles.

I am CD26 and ovulated yesterday, this is great in comparison to ovulating on day 56 last cycle. so for me it had so far regulated my periods which is great.

no side affects though. will keep you posted on lp.



 
Status: Offline
 
Old Nov 9th, 2008, 15:54 PM   20
knitpicker
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Nov 2008
Location: Canada
Posts: 19
Wow, 56+ day cycle? Mine's 28-30 days but being on the pill really screwed up my whole cycle. It's taken me 10 months and I'm still not back to my pre-pill cycle. I'm just glad that I'm ovulating at all, my girlfriend just found out she doesn't



Status: Offline
 
Reply



Bookmarks

Tags
b6, increase, lengthen, luteal, phase, progesterone, vitamin

Thread Tools Search this Thread
Search this Thread:

Advanced Search






SEO by vBSEO